# SDR SWAA2021010633767

- Difficulty date: December 1, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK BS 540-BS 727B RBL 45 WL 208.  REMOVED AND REPLACED PASSENGER SEAT TRACK AT BS 540-727B RBL 45 WL 208 DUE TO CORROSION.  MAX DEPTH REMOVAL 3.3' X .40' X .022'.  FOUND TO BE OUT OF LIMITS, IAW SRM 53-00-52-1A-1.
